# SDR USAA051152

- Difficulty date: September 28, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N443US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24842
- Aircraft time: 40,439 hours, 40,439 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CRACKED STA 360 AND STR 9L.  FABRICATED NEW ATTACH ANGLE AND INSTALLED IAW DWG 69-48985, SRM 1-10-02, DEFECT SIZE: .50".
